It could be that your medication for rheumatoid arthritis or related syndromes is causing photosensitivity, a reaction of the immune system that can make you more susceptible to sunburns and sun rashes. If you don’t see yours here, be sure to ask your doctor; many other drugs, such as certain antibiotics, can cause photosensitivity, too. Doxorubicin chloroquine liposome When do you use hydroxychloroquine in rheumatoid arthritis Hi everyone, I have Ra and was diagnosed with discoid Lupus last summer. My rheumy juggled my meds and added hydroxychloroquine 200mg. Approx a month after starting this I noticed I was getting more sun sensitive and had a nasty flare which has taken most of the winter to calm down. I have seen dermatologists and they are blaming the discoid Lupus. If you have lupus, protecting yourself from sun exposure is an essential part of managing your people with lupus experience photosensitivity or unusual sensitivity to sunlight. This. Photosensitivity reaction is found among people who take Plaquenil, especially for people who are female, 50-59 old, have been taking the drug for 6 - 12 months, also take medication Humira, and have Pain Some may be out of your system within 36 hours; others may take more or less time. Here are some of the culprits that are used to treat autoimmune disease, listed from most likely to cause a reaction to least: Everyone has to be careful in the sun, but if you're taking a sun-sensitive drug, you need to be extra rigorous — and these medication side effects are difficult to predict. Brodell, MD, professor and chair of the department of dermatology at the University of Mississippi Medical Center in Jackson, every drug has a different half-life, which means they each take a different amounts of time to clear your body. Plaquenil sun sensitivity Plaquenil – RheumInfo, Lupus and Sun Exposure When to stop hydroxychloroquine in slePlaquenil and lupus flaresWhat is plaquenil used for in lymeChloroquine dreamsCalcium phosphate transfection chloroquine Hi everyone, I have Ra and was diagnosed with discoid Lupus last summer. My rheumy juggled my meds and added hydroxychloroquine 200mg. Approx a month after starting this I noticed I was getting more sun sensitive and had a nasty flare which has taken most of the winter to calm down. Hydroxychloroquine ~ sun sensitivity? Hi everyone.. Will you have Photosensitivity reaction with Plaquenil.. Sensitivity to UV light during treatment with chloroquine in.. Have your blood work checked if you are on hydroxychloroquine for a long time. Talk with your doctor. Be careful if you have G6PD deficiency. Anemia may happen. This medicine may make you sunburn more easily. Use care if you will be in the sun. Tell your doctor if you sunburn easily while taking this drug. Drug photosensitivity is caused by a phototoxic or photoallergic reaction to certain medications and sunlight. Symptoms include burning, itching, stinging, redness, blisters, and swelling of the affected areas. See pictures and sun-sensitive drugs list. People with lupus should not stay in the sun for extended periods and should make every effort to avoid UV rays outside, which are at their peak between 10 a.m. and 4 p.m. Don’t be fooled by an.